# SDR 97ZZZX559

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 189100143
- Condition: Burned
- Location: Rt Eng Carb Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING DAMAGE CAUSED BY EXHAUST STACK FAILURE, FOUND OUTBOARD END OF ADAPTER UPPER SIDE BURNED AND MELTED APPROXIMATELY 3 INCHES.  MATERIAL MIGRATED INTO INDUCTION HEAD VALVE AND FUEL INJECTOR SERVO.  REPLACED ADAPTER ASSY.
